RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sib. Zh. Ind. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sib. Zh. Ind. Mat., 2019, Volume 22, Number 4, Pages 68–80 (Mi sjim1066)  

On equilibrium of the elastic bodies with cracks crossing thin inclusions

N. A. Nikolaeva

North-Eastern Federal University, ul. Kulakovskogo 48, 677000 Yakutsk

Abstract: Under study is the equilibrium problem of a two-dimensional elastic body with a crack crossing a thin rigid inclusion at some point. Nonpenetration conditions in the form of inequalities are put on the crack faces and at the intersection point of the crack with the rigid inclusion. The equilibrium problem of an elastic body with a crack crossing a thin elastic inclusion is also considered. The theorems of unique solvability of these problems are proved, and some complete systems of boundary conditions are obtained. The equivalence of the two formulations, variational and differential, is examined. We establish that the limit transition with respect to the rigidity parameter in the problems on the equilibrium of an elastic body with an elastic inclusion leads to the equilibrium problem of an elastic body with a rigid inclusion.

Keywords: rack, thin rigid inclusion, thin elastic inclusion, variational problem, nonpenetration condition.

Funding Agency Grant Number
Russian Foundation for Basic Research 18-41-140003_р_а


DOI: https://doi.org/10.33048/sibjim.2019.22.407

Full text: PDF file (277 kB)
References: PDF file   HTML file

UDC: 539.3:517.95
Received: 23.04.2018
Revised: 19.08.2019
Accepted:05.09.2019

Citation: N. A. Nikolaeva, “On equilibrium of the elastic bodies with cracks crossing thin inclusions”, Sib. Zh. Ind. Mat., 22:4 (2019), 68–80

Citation in format AMSBIB
\Bibitem{Nik19}
\by N.~A.~Nikolaeva
\paper On equilibrium of the elastic bodies with cracks
crossing thin inclusions
\jour Sib. Zh. Ind. Mat.
\yr 2019
\vol 22
\issue 4
\pages 68--80
\mathnet{http://mi.mathnet.ru/sjim1066}
\crossref{https://doi.org/10.33048/sibjim.2019.22.407}


Linking options:
  • http://mi.mathnet.ru/eng/sjim1066
  • http://mi.mathnet.ru/eng/sjim/v22/i4/p68

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Сибирский журнал индустриальной математики
    Number of views:
    This page:76
    Full text:13
    References:5
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020